# SDR AALA202206137420

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A300*
- Aircraft serial: 6252
- Aircraft time: 24,741 hours, 7,434 cycles
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 1700667D
- Part serial: AADU006669
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: TX
- How discovered: V
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING BOARDING EXTERNAL POWER CAUGHT FIRE, AIRCRAFT HAD A HARD CHANGE OVER TO APU POWER, SUBTLE SMELL OF ELECTRICAL SMOKE IN COCKPIT, UNSURE OF EXTERNAL POWER DAMAGE. MAINTENANCE REPLACED GROUND AUX PANEL CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-41-34.
